# SDR FDEA201910182685

- Difficulty date: October 18, 2019
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 84,751 hours, 17,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAS CORROSION ON R/H SIDE WALL REPAIR IN REF. TO MD-11 SRM 53-70-01-2R; FIG. 201.
